RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 6, Number 2  


Continuation of infinitely differentiable functions to entire functions with consistent estimates for growth, and theorems of Paley-Wiener-Schwartz type
A. V. Abanin, Yu. S. Nalbandyan, I. S. Shabarshina
3
On the continuous dependence of the points of the spectrum of a boundary value problem, specified on a graph, on the parameters of the agreement conditions
M. G. Zavgorodniĭ, R. Ch. Kulaev
10
Characterization of complemented subspaces in Cartesian products of structurally incomparable Köthe spaces in the Dragilev classes $(f)_0$ and $(f)_1$
V. P. Kondakov
17
Approximation of continuous functions by de la Vallée Poussin means for discrete Fourier-Jacobi sums
F. M. Korkmasov
21
On linear systems of equations in generalized convolution operators
Yu. F. Korobeĭnik
39
Commutative algebra of scalar quaternions
A. V. Smirnov
50
Vladimir Petrovich Kondakov (on the occasion of his sixtieth birthday)
A. V. Abanin, M. M. Dragilev, A. I. Efimov, S. B. Klimentov, Yu. F. Korobeĭnik, A. G. Kusraev, V. F. Pulyaev, V. G. Fetisov
58
GeorgiĭGeorgievich Magaril-Il'yaev (on the occasion of his sixtieth birthday)
A. V. Arutyunov, A. P. Buslaev, E. M. Galeev, M. L. Gol'dman, V. B. Demidovich, A. G. Kusraev, S. S. Kutateladze, K. Yu. Osipenko, V. M. Tikhomirov
61
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020